# SDR 2002F00624

- Difficulty date: May 2, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Part number: 66147331
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND BRACE CRACKED BELOW NUMBER EIGHT SPOILER, IN RIGHT INBOARD FLAP WELL, RBL 124.  (M)
